All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2806-2825                                                                DOI:10.11948/20180261
Higher order duality for a new class of nonconvex semi-infinite multiobjective fractional programming with support functions
Tadeusz Antczak,Kalpana Shukla
Keywords:Semi-infinite multiobjective fractional programming, support function, Mond Weir dual, Schaible type dual, higher order $\left(\Phi,\rho,\sigma^{\alpha}\right)$-type I functions.
      In the paper, a new class of semi-infinite multiobjective fractional programming problems with support functions in the objective and constraint functions is considered. For such vector optimization problems, higher order dual problems in the sense of Mond-Weir and Schaible are defined. Then, various duality results between the considered multiobjective fractional semi-infinite programming problem and its higher order dual problems mentioned above are established under assumptions that the involved functions are higher order $\left(\Phi,\rho,\sigma^{\alpha}\right)$-type I functions. The results established in the paper generalize several similar results previously established in the literature.
PDF      Download reader